# SDR 2001UALA01071

- Difficulty date: June 15, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 66,912 hours, 17,501 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT BS 1263 AT RBL 20-35, FRAME T-CAP IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED NEW T-CAP SECTION PER BAC DRAWING 146T1060 AND INSTALLED PER SRM 51-40-2.
